# SDR AALA202408204525

- Difficulty date: August 14, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 75,130 hours, 29,028 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 1070C000001
- Part serial: X20033
- Condition: Out Of Tolerance
- Location: Te Flaps
- Part time: 75,130 hours, 29,028 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LAX DUE TO THE FLIGHT CREW REPORTING AN ECAM MESSAGE FOR FLIGHT CONTROL FLAPS LOCKED, WING TIP BRAKE ON DURING FLAP RETRACTION AFTER TAKEOFF. **ORIGINAL REPORT WAS AALA202408162025** MAINTENANCE FOUNFD THE FPPU ANGLE OUT OF SPECIFIED LIMITS AND REPLACED THE LEFT WING #1 FLAP TRACK ACTUATOR AND THE RIGHT WING #1 FLAP TRACK ACTUATOR (AALA202408204525) PER AMM 27-54-49. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO DEFECTS NOTED.
